MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBUMIN BCP; ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD

ROCHE DIAGNOSTICS ALBUMIN BCP; ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD
Catalog Number 08056714190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure c 303 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable albumin bcp results from the cobas pure c 303 analytical unit.The initial result was 27g/l.The sample was then sent to another lab as part of the networks iqap and was retested on a cobas c 701 with a result of 37.3 g/l.This result was believed to be correct, and the reported result was amended.An edta sample from the same venipuncture of the patient was teste,d and the result was 40 g/l.
 
Additional Manufacturer Narrative
The quality control data was acceptable on the day of the event.The analyzer alarm trace did not contain any conspicuous error messages.Analyzer hardware checks were acceptable.Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
ALBUMIN BCP
Common Device Name
ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22826934
Report Number1823260-2025-02532
Device Sequence Number9567266
Product Code CIX
UDI-Device Identifier07613336120958
UDI-Public07613336120958
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K844426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08056714190
Device Lot Number85129401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale